MathSciNet Relay Station
MathSciNet bibliographic data
MR1860496 26D10 (22E30 35J15 35J25 46E35)
Niu, Pengcheng; Zhang, Huiqing; Wang, Yong Hardy type and Rellich type inequalities on the Heisenberg group. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3623–3630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement